# SDR HNAA2019092500285

- Difficulty date: September 20, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 38,659 hours, 34,382 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Relay
- Condition: Faulty
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG DOOR OPENED UNCOMMANDED DURING APPROACH, CREW C/W QRH, NO FURTHER DEFECTS NOTED. FIX: T/S PER FIM SHOWS TRANSITORY CONDITION. CYCLED GEAR SEVERAL TIMES OPS CHECK GOOD PER AMM 32-30-00. NLG DOORS NOT DESIGNED TO INDICATE OPEN OR CLOSE. REPLACED RELAY K0642 "DOOR CONTROL RLY ON RT AUX RLY SUPPORT, OPS CHECK GOOD. OK FOR SERVICE.
